CSpace
Homoclinic solutions of an infinite-dimensional Hamiltonian system
Bartsch, T; Ding, YH
2002-06-01
Source PublicationMATHEMATISCHE ZEITSCHRIFT
ISSN0025-5874
Volume240Issue:2Pages:289-310
AbstractWe consider the system [GRAPHICS] which is an unbounded Hamiltonian system in L-2 (R-N, R-2M). We assume that the constant function (u(o), v(0)) equivalent to (0, 0) is an element of R-2M is a stationary solution, and that H and V are periodic in the t and x variables. We present a variational formulation in order to obtain homoclinic solutions z = (U, V) satisfying z (t, x) --> 0 as \t\ + \x\ --> infinity. It is allowed that V changes sign and that -Delta + V has essential spectrum below (and above) 0. We also treat the case of a bounded domain Omega instead of R-N with Dirichlet boundary conditions.
DOI10.1007/s002090100383
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000176918100004
PublisherSPRINGER-VERLAG
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/17244
Collection中国科学院数学与系统科学研究院
Corresponding AuthorBartsch, T
Affiliation1.Univ Giessen, Math Inst, D-35392 Giessen, Germany
2.Chinese Acad Sci, Inst Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Bartsch, T,Ding, YH. Homoclinic solutions of an infinite-dimensional Hamiltonian system[J]. MATHEMATISCHE ZEITSCHRIFT,2002,240(2):289-310.
APA Bartsch, T,&Ding, YH.(2002).Homoclinic solutions of an infinite-dimensional Hamiltonian system.MATHEMATISCHE ZEITSCHRIFT,240(2),289-310.
MLA Bartsch, T,et al."Homoclinic solutions of an infinite-dimensional Hamiltonian system".MATHEMATISCHE ZEITSCHRIFT 240.2(2002):289-310.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Bartsch, T]'s Articles
[Ding, YH]'s Articles
Baidu academic
Similar articles in Baidu academic
[Bartsch, T]'s Articles
[Ding, YH]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Bartsch, T]'s Articles
[Ding, YH]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.